Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-6  
 Basket 
Cohomologies of unipotent harmonic bundles over noncompact curves
Authors: Jost, J.; Yang, Y.-H.; Zuo, K.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal für die Reine und Angewandte Mathematik
Volume: 609
Start Page: 137
End Page: 159
Document Type: Article
ID: 346436.0
The cohomology of a variation of polarized Hodge structures over a quasi-compact Kähler manifold
Authors: Jost, J.; Yang, Y.-H.; Zuo, K.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Algebraic Geometry
Volume: 16
Issue / Number: 3
Start Page: 401
End Page: 434
Document Type: Article
ID: 346353.0
Chow-Künneth decomposition for universal families over Picard modular surfaces
Authors: Miller, A.; Müller-Stach, S.; Wortman, S.; Yang, Y.-H.; Zuo, K.
Date of Publication (YYYY-MM-DD): 2007
Start Page: 241
End Page: 276
Document Type: Article
ID: 402033.0
Cohomologies of unipotent harmonic bundles over noncompact curves
Authors: Jost, J.; Yang, Y.-H.; Zuo, K.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal für die Reine und Angewandte Mathematik
Volume: 609
Start Page: 137
End Page: 159
Document Type: Article
ID: 401879.0
The cohomology of a variation of polarized Hodge structures over a quasi-compact Kähler manifold
Authors: Jost, J.; Yang, Y.-H.; Zuo, K.
Date of Publication (YYYY-MM-DD): 2007
Title of Journal: Journal of Algebraic Geometry
Volume: 16
Issue / Number: 3
Start Page: 401
End Page: 434
Document Type: Article
ID: 401930.0
Arakelov type inequalities for Hodge bundles over algebraic varieties. I. Hodge bundles over algebraic curves
Authors: Jost, J.; Zuo, K.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Journal of Algebraic Geometry
Volume: 11
Issue / Number: 3
Start Page: 535
End Page: 546
Document Type: Article
ID: 28058.0
Entries: 1-6  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.